# SDR P5CA2016051000112

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLG INBD STRUT DOOR EXTERIOR SKIN HAS A SCRATCH MARK.  LT BLG INBD STRUT DOOR SKIN IS REPAIRED AT BS 1416.5 AREA IAW SRM 52-80-01-2R-1, REPAIR 1, FIG 201.
